Volume 3, Issue 3
A Block Matrix Loop Algebra and Bi-Integrable Couplings of the Dirac Equations

Wen-Xiu Ma ,  Huiqun Zhang and Jinghan Meng


East. Asia. J. Appl. Math., 3 (2013), pp. 171-189.

Preview Full PDF BiBTex 2 183
  • Abstract

. A non-semisimple matrix loop algebra is presented, and a class of zero curvature equations over this loop algebra is used to generate bi-integrable couplings. An illustrative example is made for the Dirac soliton hierarchy. Associated variational identities yield bi-Hamiltonian structures of the resulting bi-integrable couplings, such that the hierarchy of bi-integrable couplings possesses infinitely many commuting symmetries and conserved functionals.

  • History

Published online: 2018-02

  • AMS Subject Headings

37K05, 37K10, 35Q53.

  • Cited by